# SDR YENA20130306056

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 18,004 hours, 11,059 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 0484
- Condition: Failed
- Location: Brake System
- Part time: 17,995 hours, 11,054 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 626 BWI-BOS, CREW DECLARED EMERGENCY DUE TO PARKING BRAKE NOT RELEASED MESSAGE IN FLIGHT.  REMOVED AND REPLACED NR 1 AND 2 EMERGENCY/PARKING BRAKE PRESSURE-SWITCH REFERENCE AMM 32-44-09.  OPS CHECK GOOD.
